# SDR VNAA0507015

- Difficulty date: July 21, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 1,281 hours, 1,194 cycles
- Engine: Ge CF348C1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619003
- Part serial: K0494
- Condition: Failed
- Location: Hyd Sys
- Part time: 1,281 hours, 1,194 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE HYD EDP 2A CAUTION MESSAGE ILLUMINATED ONE MINUTE PRIOR TO LANDING AT CLT.  MAINTENANCE DEFERRED THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP AND COMPLIED WITH THE M FUNCTION IAW CRJ700 MEL 29-11-01-2, CODE A.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.  ON 07/22/05 MAINTENANCE CLEARED THE MEL BY INSTALLING A SERVICEABLE UNIT ON THE NR 2 ENGINE IAW CRJ700 AMM 29-11-01-400-801-A01.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS AGAIN RELEASED FOR SERVICE.
